Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2018, Volume 58, Number 9, Pages 1472–1477 (Mi zvmmf10782)  

Stability of stationary solutions of the radiative heat transfer equations

G. V. Grenkina, A. Yu. Chebotarevb

a Federal Research Center Keldysh Institute of Applied Mathematics, Russian Academy of Sciences, Moscow, Russia
b Far Eastern Federal University, Vladivostok, Russia

Abstract: A model of complex heat transfer, including the $P_1$-approximation for the radiative transfer equation, is considered. The asymptotic stability of the steady states without requiring the smallness of the initial perturbations is proven.

Key words: radiative heat transfer, diffusion approximation, asymptotic stability.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation RFMEFI58417X0031


DOI: https://doi.org/10.31857/S004446690002526-9

References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2018, 58:9, 1420–1425

Bibliographic databases:

UDC: 519.63
Received: 17.08.2017
Revised: 03.05.2018

Citation: G. V. Grenkin, A. Yu. Chebotarev, “Stability of stationary solutions of the radiative heat transfer equations”, Zh. Vychisl. Mat. Mat. Fiz., 58:9 (2018), 1472–1477; Comput. Math. Math. Phys., 58:9 (2018), 1420–1425

Citation in format AMSBIB
\Bibitem{GreChe18}
\by G.~V.~Grenkin, A.~Yu.~Chebotarev
\paper Stability of stationary solutions of the radiative heat transfer equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2018
\vol 58
\issue 9
\pages 1472--1477
\mathnet{http://mi.mathnet.ru/zvmmf10782}
\crossref{https://doi.org/10.31857/S004446690002526-9}
\elib{https://elibrary.ru/item.asp?id=37023440}
\transl
\jour Comput. Math. Math. Phys.
\yr 2018
\vol 58
\issue 9
\pages 1420--1425
\crossref{https://doi.org/10.1134/S0965542518090087}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000447653000004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85055120388}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10782
  • http://mi.mathnet.ru/eng/zvmmf/v58/i9/p1472

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:91
    References:14

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021